Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Scars on lungs, skin boils, minoz 50mg

Hello Doctor. My husband has scars on his lungs n curing slowly. Meanwhile he takes in minoz 50mg tablets as he has skin boils in his underarm and all over his body.Can you let me how this happened??. can you please suggest if taking Minos cures and also will lung scars cure good?? please suggest me as I am too worried!! thanks!
Asked On : Thu, 10 May 2012
Answers:  1 Views:  197
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Jan 2014
Minoz was probably been given to him to eradicate carriers state if he was previously having recurrent boils. Lung scars???? A medicine specialist or Pulmunologist would better help.
Answered: Tue, 5 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor